Hair Restoration/Minoxidil

Advertisement


Question
Hi
My husband began taking minoxidil this summer. It helped a bit for the hair, but he thinks it has made his belly bloated. He has actually ben exercising and losing weight. Could the minoxidil be the problem?

Answer
Hello Susan, although I've heard of the weight gain being one of the rare side effects out of minoxidil, I do not believe in anything such that, because considering to what ingredients are used in it has no relation with muscle/weight gain in any way.
There has not been a single time, where any of my patients have claimed any weight loss after being on Minoxodil.
In my experience, there is no such thing as weight gain while being on Minoxidil. Thanks

Hair Restoration

All Answers


Ask Experts

Volunteer


Awais Kazi

Expertise

I can answer any type of questions which are concerned to hair restoration, my father is a surgeon himself and I myself am a candidate for Hair Restoration. I can answer any question starring from Propecia to Hair Transplant Surgeries.

Experience

I have myself been a victim of Male Pattern Baldness, because of which I already have gained a lot of information regarding it, I have personally experienced baldness myself so I really feel that I can answer many of the questions that arise in one's mind.

Organizations
I study in LUHMS, a unviersity that has a very Good reputation in the city, plus my father has his own clinic too, where he performs hair surgeries.

Education/Credentials
I myself am a candidate for Hair Restoration.

©2016 About.com. All rights reserved.